# SDR SWAA2021081721422

- Difficulty date: February 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887 S25r-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED AT BS 887 BTW STR 25R TO STR 27L AND BTW RBL 2 1 TO LBL 9 AT AFT CARGO COMPARTMENT (1 EA) / REPLACED STRAP LOCATED AT BS 887 BTW STR 25R AND STR 27L AND BTW RBL 21 TO LBL 9 AFT C.C. IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A9401
